# SDR UPS00233860

- Difficulty date: September 26, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 48,329 hours, 35,956 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK NR 4 SLAT ACTUATOR O/B RIB PREVIOUS (AFT) RADIUS OF ANGLE.  REPAIR CARRIED OUT IAW MM 27-81-32 SRM 51-40-02 & MM 27-81-32.
